MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; LVAD KIT

Centurion Medical Products, LP CENTURION; LVAD KIT
Catalog Number DM1285A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gloves were included on the outside of the kit, thus compromising the sterility.".
 
Additional Manufacturer Narrative
The customer reported finding incorrect assembly, and the customer provided images of the loose gloves and packaging slip.A photo and a sample were received for investigation; finished good production records and the bill of materials were reviewed, and trending and component trending were reviewed.Samples and pictures provided by the customer confirm that the lvad kit was produced with non-walleted gloves, and the gloves were located inside the sterile kit packaging.The root cause is a component substitution issue; this is not a kit sterility issue, but may impact sterility of the components during use by the end user, and production and qc managers have been notified of the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
LVAD KIT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50945864
Report Number1824619-2026-00147
Device Sequence Number13167726
Product Code LRP
UDI-Device Identifier10653160367543
UDI-Public10653160367543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDM1285A
Device Lot Number2025021790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown